Do you mean you're on 150 mcg thyroxine, rather than mg? 150 mg is an astronomical amount.
It sounds like you've gone hypo and may need an increase in your hormone medication. That said, some of us have a really hard time losing weight with hypothyroidism.
Some anti-anxiety and/or anti-depressants cause weight gain. A frequent side effect of quetiapine is weight gain. You might talk to your doctor and see if there is a medication that could give the same results without the side effect.
michelle here barb does hypo make you feel very tired and depressed yeah i think im 150 mcg of thyroxine cause ive feeled alot of over stressed and have recurrent coldsores keep coming up
Yes, hypo can make you very tired and depressed, but so can other things.
What tests have you had done for your thyroid and what were the test results? Be sure to include reference ranges, as those vary lab to lab and must come from your own report. You should be getting TSH, Free T3 and Free T4 every time you have thyroid labs.
Do you know if you have Hashimoto's Thyroiditis?
Talk to your doctor about the antidepressant.
michelle here i will get my bloods tested on tuesday and let you know how it is thanks for your advice
I'll look forward to seeing your lab results. Be sure to post the reference rances, as well, since those vary lab to lab.